| Model Number |
VTICM5_12.6 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Blurred Vision (2137)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Additional information: a2."01-jan-1975" should be removed and "28-jun-1992" should be added.(b)(4).
Additional Manufacturer Narrative
H6- investigation type code: 4110- lens work order search-no similar complaint event(s) within associated lots were found.H11- manufacturer narrative: secondary surgical intervention to remove/replace/reposition the lens is identified in the labeling as a known potential adverse event following icl implantation.Each lens is subjected to a 100% assessment of the power (spherical and cylinder) and optical resolution during the manufacturing process in order to determine acceptability per the lens model and diopter.Claim# (b)(4).
Event or Problem Description
A facility representative reported that following an implantable collamer lens (icl) implantation procedure, the patient experienced refractive surprise.In a separate visit the lens was exchanged with the same model/ length, different power lens and the problem was resolved.The cause of the event was reported as a patient related factor and the device failed to perform as intended.Cause details provided: "the expected seq from ocos lens calculation was -00.01 with expected astigmatism of +00.10.However, patients post-op refraction was plano -1.25x10.Hence, patient reported blur distance vision".
Additional Manufacturer Narrative
Device evaluation: h3: type of investigation code: 10- device evaluation: the lens was returned in a vial with liquid.Visual inspection found no visible damage.Dimensional and functional inspection found the lens to be within specifications.Correction: b5: a facility representative reported that following an implantable collamer lens (icl) implantation procedure, the patient experienced refractive surprise and blurred vision.In a separate visit the lens was exchanged with the same model/ length, different power lens and the problem was resolved.The cause of the event was reported as a patient related factor and the device failed to perform as intended.Cause details provided: "the expected seq from ocos lens calculation was -00.01 with expected astigmatism of +00.10.However, patients post-op refraction was plano -1.25x10.Hence, patient reported blur distance vision" claim# (b)(4).